Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 170, NWS Jackson, MS

April 15, 20116 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 15, 2011, 7:31 AM CDT for 6 counties in Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2011, 7:31 AM CDT (12:31 UTC)
Expired
Apr 15, 2011, 8:15 AM CDT
In force
44 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Choctaw County, MS, Clay County, MS, Lowndes County, MS, Montgomery County, MS, Oktibbeha County, MS, Webster County, MS

The radar

The Columbus AFB radar (KGWX), 50 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 2:19 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 0.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WUUS54 KJAN 151231
SVRJAN
MSC019-025-087-097-105-155-151315-
/O.NEW.KJAN.SV.W.0170.110415T1231Z-110415T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
731 AM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHEASTERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
  WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
  CLAY COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...MONTPELIER...WEST POINT...
  LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...COLUMBUS AFB...COLUMBUS...
  OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF STARKVILLE...

* UNTIL 815 AM CDT

* AT 730 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM EMBRY TO 7 MILES SOUTHWEST OF
  POPLAR CREEK MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EUPORA...CLARKSON...CHESTER...MATHISTON...CUMBERLAND...SHERWOOD...
  REFORM...MABEN...ACKERMAN...PHEBA...GRIFFITH...PALA ALTO...
  LONGVIEW...CRAIG SPRINGS...MULDROW...SESSUMS...OKTOC...TIBBEE...
  WAVERLY...BENT OAK...KOLOLA SPRINGS...CALEDONIA AND STEENS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 3331 8833 3329 8964 3338 8965 3373 8940
      3375 8903 3376 8894 3380 8893 3381 8873
      3380 8871 3369 8871 3369 8849 3367 8847
      3368 8841 3374 8832 3373 8827
TIME...MOT...LOC 1230Z 278DEG 71KT 3368 8928 3325 8953

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 4:42 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Apr 15, 4:42 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
442 AM CDT FRI APR 15 2011

...SEVERE WEATHER OUTBREAK EXPECTED TODAY...

.DISCUSSION... SHORT TERM (FRIDAY THROUGH SUNDAY)...FOCUS WILL
CENTER ON INCREASING CONCERN FOR A DANGEROUS SEVERE WEATHER OUTBREAK
TO UNFOLD TODAY. THE POTENTIAL EXISTS FOR CYCLIC AND STRONG
TORNADOES...HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING STRAIGHT
LINE WINDS UP TO 80 MPH. A TORNADO WATCH IS CURRENTLY IN EFFECT UNTIL
10AM ACROSS WESTERN AND NORTHERN AREAS OF THE CWA. CERTAINLY
ANTICIPATE AN ADDITIONAL WATCH FOR MUCH OF THE AREA LATER THIS
MORNING THROUGH THE AFTERNOON AND EARLY EVENING.

AS OF 330AM...A SEVERE LINE OF THUNDERSTORMS WAS LOCATED ACROSS
EASTERN ARKANSAS AND STRETCHING SW INTO NW LOUISIANA AND TRAILING
BACK INTO SE TEXAS. NUMEROUS REPORTS OF DAMAGING WINDS AND TORNADOES
HAVE AND WILL CONTINUE TO BE ASSOCIATED WITH THIS LINE AS IT
PROGRESSES TOWARDS THE ARKLAMISS DELTA REGION BY 5 AM. LATEST SURFACE
ANALYSIS DEPICTS NEARLY 1000 J/KG SBCAPE AHEAD OF LINE WITH 50 TO 60
KT EFFECTIVE SHEAR SUPPORTING LARGE BOWING SEGMENTS AND TORNADOES
ALONG THE LINE. A WEDGE OF MID TO UPPER 60 DEWPOINTS CURRENTLY
LOCATED ACROSS CENTRAL AND WESTERN MISSISSIPPI AND ALL OF LOUISIANA
WILL CONTINUE TO SURGE NORTHWARD ON AN ACCELERATING LLJ OF 50 TO 60
KT. WITH SFC WINDS BACKED TO SSE...SOUTHERLY 50KT H85 WINDS...AND
CYCLONICALLY CURVED 70 KT H5 WINDS FROM THE SW... EFFECTIVE SHEAR
VALUES OF 50 TO 60 WILL BE IN PLACE TO SUPPORT VIGOROUS CONVECTION
AND STRONG ROTATING UPDRAFTS THIS MORNING AND ESPECIALLY THIS
AFTERNOON ACROSS MUCH OF THE ARKLAMISS.

AS FAR AS EVENT EVOLUTION IS CONCERNED...A DANGEROUS SEVERE LINE OF
THUNDERSTORMS WILL IMPACT THAT ARKLAMISS DELTA REGION OVER THE NEXT
COUPLE OF HOURS. THIS LINE WILL CONTINUE ACROSS PORTIONS OF THE
HIGHWAY 82 CORRIDOR THROUGH THE EARLY MORNING HOURS AS IT TRANSLATES
EASTWARD. THE LINE COULD BECOME MORE BROKEN IN NATURE AND SLOW WHILE
TRAILING BACK TO THE SW INTO SOUTH-CENTRAL LOUISIANA AS SUPPORTIVE
VORTICITY LOBE MOVES NE AWAY FROM CONVECTIVE COMPLEX. DAMAGING
WINDS...TORNADOES...AND HAIL WILL ALL BE POSSIBLE WITH THIS
CONVECTION ACROSS THE ARKLAMISS DELTA AND ALONG HIGHWAY 82 CORRIDOR.
BY THE MID MORNING HOURS...SBCAPE WILL SUBSTANTIALLY INCREASE TO
1500-2000 J/KG AND 0-1 KM SRH OF 200-300 M2/S2 WILL SETUP ALONG AND
SOUTH OF LOCATIONS NOT AFFECTED BY EARLIER CONVECTION. LOCATIONS
ALONG AND SOUTH OF NATCHEZ TRACE...AND SOUTH OF A POSSIBLE COLD POOL
BOUNDARY WITH HAVE A SIGNIFICANT RISK OF DISCRETE AND POTENTIALLY
LONG-LIVED SUPERCELL DEVELOPMENT AND SUSTAINMENT IN AN UNSTABLE AND
HIGHLY UPPER-LVL DIVERGENT ENVIRONMENT AS ANOTHER VORT LOBE AND
UPPER JET STREAK ROTATE THROUGH THE BASE OF THE H5 TROUGH. PER LOCAL
HI-RES WRF AND HRRR OUTPUT AND OVERALL ENVIRONMENT...SEVERAL
ROUNDS OF SUPERCELLS AND BOWING SEGMENTS APPEAR POSSIBLE ACROSS THE
REGION. SEVERE WEATHER RISKS WITH THESE SUPERCELLS INCLUDE
TORNADOES...SOME POSSIBLY STRONG AND CYCLIC...LARGE HAIL TO THE SIZE
OF BASEBALLS...AND DAMAGING WINDS UP TO 80 MPH.

SEVERE WEATHER RISK WILL END WITH THE PASSAGE OF THE DRYLINE FROM
WEST TO EAST. PLEASE SEE GRAPHICASTS FOR ESTIMATED SEVERE WEATHER
TIMING AND ENDING. THE ENTIRE REGION WILL BE CLEAR OF SEVERE WEATHER
RISK BY 10 PM THIS EVENING. PLEASE STAY ALERT TO RAPIDLY CHANGING
CONDITIONS THROUGH THIS AFTERNOON AND EVENING. WINDS WILL BE GUSTY ON
THE BACK SIDE OF THE DRYLINE AS CLEARING WILL TAKE PLACE. WIND GUSTS
UP TO 30 MPH FROM THE WEST WILL BE POSSIBLE...ESPECIALLY FOR THE
ARKLAMISS DELTA REGION AND AREA LAKES.

MUCH QUIETER AND PLEASANT CONDITIONS ARE EXPECTED FOR SATURDAY AND
SUNDAY. MORNING LOWS FOR THE WEEKEND WILL BE IN THE MID TO UPPER 40S
WITH HIGHS TOPPING OUT NEAR 70 ON SATURDAY WITH SOME STRATOCUMULUS
CLOUDS PIVOTING ACROSS HIGHWAY 82 CORRIDOR AND INTO THE UPPER 70S ON
SUNDAY UNDER SUNNY SKIES ACROSS THE ENTIRE REGION.

CONCERNING OTHER FORECAST MATTERS...TEMPERATURES AND DEWPOINTS WERE
MASSAGED UPWARDS IN THE SHORT TERM GIVEN CURRENT OBSERVATIONS AND
TRENDS. MAX HIGH TEMPERATURE WAS INCREASED SLIGHTLY AS MUCH OF THE
REGION IS HOVERING AROUND THE 70 DEGREE MARK WITH ANTICIPATION OF
PARTIAL EROSION OF STRATUS DECK AND DESPITE OVERSPREADING OF ANVIL
CIRRUS. INCREASED HIGH TEMPS A COUPLE OF DEGREES ON SUNDAY GIVEN
SOLID WARM AIR ADVECTION AND CLEAR SKIES. POPS WERE INCREASED FOR
THIS MORNING ACROSS THE ARKLAMISS DELTA AND UPPED FOR MUCH OF THE
REGION...EXCLUDING THE EXTREME SOUTHWEST...FOR THIS
AFTERNOON/EVENING PERIOD. POPS WERE REDUCED ALONG AND WEST OF I-55
AFTER 0Z TONIGHT BEHIND TO DRYLINE/FRONT./ALLEN/

&&

LONGER TERM (SUNDAY THROUGH SATURDAY)...A FLATTER ZONAL FLOW PATTERN
ACROSS THE CONUS SHOULD KEEP STORM SYSTEM MOVING RIGHT ALONG FOR MUCH
OF NEXT WEEK. SURFACE HIGH(1020MB) OVER AL EARLY SUNDAY WILL MOVE OFF
SRN GA COAST BY MONDAY ALLOWING ANOTHER QUICK RETURN FLOW PATTERN TO
SET UP STARTING SUNDAY NIGHT FOR THE LOWER MS VALLEY. NEAR NORMAL
TEMPERATURES ON SUNDAY WILL REVERT TO ABOVE NORMAL FOR MOST OF THE
WEEK PER ENSEMBLE AND MEX GUIDANCE.

SEVERAL MID LEVEL SHORTWAVES WILL BE RACING THROUGH THE FLOW IN THE
CENTRAL AND ERN CONUS. IN RESPONSE...DEEP MOISTURE WILL INCREASE
OVER OUR CWFA PROBABLY IN ABOUT 2 TO 3 DAY INTERVALS...THE FIRST
BEING ON TUESDAY...THEN THURSDAY AND FINALLY SATURDAY. THE POSITION
OF A QUASI-STATIONARY FRONTAL SYSTEM OVER THE MID SOUTH OR GULF
STATES WILL BE KEY TO FOCUSING RAINFALL DURING THE WEEK.  MODEL
CONSENSUS MOVES A PLAINS LOW ACROSS THE OZARKS HEADING NEWD TUESDAY
DRAGGING A COLD FRONT TOWARD OUR CWA TUESDAY NIGHT INTO WEDNESDAY AS
IT STALLS OUT. THE STALLING FRONT GETS STUCK UNDER PREVAILING SWLY
FLOW ALOFT SO UNCERTAINTY IN THESE FEATURES WILL BE ABOVE NORMAL.
ANY QPF SHOULD INITIALLY BE UNDER ONE INCH BEFORE MID WEEK HOWEVER
PATTERN SUGGESTS A HEAVY RAINFALL EPISODE COULD BE SETTING UP FOR
THE TN VALLEY/MID SOUTH OR GULF STATES BY THE END OF NEXT WEEK. /40

&&

.AVIATION...VFR TO MVFR CONDITIONS ARE CURRENTLY ONGOING BUT THAT
WILL QUICKLY CHANGE FOR KGLH AND KGWO THROUGH THE NEXT HALF HOUR AND
OVER THE NEXT COUPLE OF HOURS AS A SEVERE LINE OF THUNDERSTORMS WILL
SWEEP ACROSS THE HIGHWAY 82 CORRIDOR. +TSRA WITH VISIBILITIES DOWN
BELOW ONE MILE...1-2 KFT CEILINGS ACCOMPANIED BY POTENTIALLY DAMAGING
WINDS OF 60 TO 70 MPH WILL BE POSSIBLE THROUGH 6AM FOR THESE TWO TAF
SITES. FARTHER SOUTH...BKN 2 KFT STRATUS CEILINGS WILL AFFECT SITES
THROUGH THE EARLY MORNING HOURS BEFORE MIXING OUT TO SCT TO FEW AND
BECOMING VFR FOR PORTIONS OF THE LATE MORNING AND AFTERNOON. SEVERE
THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY INCLUDING THE
POTENTIAL FOR TORNADOES...HAIL...AND STRONG WINDS. IFR TO LIFR
CONDITIONS WILL CERTAINLY BE POSSIBLE INVOF AND IN THUNDERSTORMS.
SHOWER AND THUNDERSTORM ACTIVITY WILL SHIFT OUT OF THE REGION BY THIS
EVENING./ALLEN/

&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON       80  47  71  45 /  81  17   8   0
MERIDIAN      82  49  71  42 /  79  50  10   0
VICKSBURG     81  48  72  42 /  52  13   8   0
HATTIESBURG   85  49  75  46 /  80  48   8   0
NATCHEZ       80  47  72  44 /  51  13   5   0
GREENVILLE    79  49  69  45 /  82  15  10   0
GREENWOOD     79  47  69  44 /  79  13  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/40
Hazardous weather outlook, Apr 15, 4:21 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
421 AM CDT FRI APR 15 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036-
040>042-047-160930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-
HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-
421 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...SOUTHEAST
ARKANSAS...AND NORTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL BE CROSSING LOCATIONS WEST OF A
LINE FROM TALLULAH LOUISIANA TO WINONA MISSISSIPPI THIS MORNING.
INITIALLY... THE PRIMARY THREAT WITH THESE SEVERE STORMS WILL BE
DAMAGING WINDS OF 70 MPH AND HAIL TO THE SIZE OF HALF DOLLARS. THIS
LINE SHOULD GRADUALLY BREAK UP DURING THE MID MORNING HOURS WITH A
RISK OF SEVERE WEATHER CONTINUING AND INCLUDING TORNADOES...DAMAGING
WINDS OF 75 MPH...AND HAIL TO THE SIZE OF GOLFBALLS POSSIBLE. THE
MAIN RISK SHOULD SHIFT TO THE SOUTHEAST DURING THE MIDDAY HOURS AND
END COMPLETELY BEFORE MID AFTERNOON AS A COLD FRONT SWEEPS THROUGH
THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL CONTINUE THROUGH MOST OF THE MORNING HOURS BUT
SHOULD NOT BE NEEDED AFTER ABOUT 3 PM.

MSZ029>033-037>039-043>046-048>066-072>074-160930-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
421 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS THE REGION
TODAY. A LINE OF SEVERE THUNDERSTORMS MOVING IN FROM THE WEST THIS
MORNING SHOULD BEGIN BREAKING UP ROUGHLY ALONG THE NATCHEZ TRACE
PARKWAY CORRIDOR BEFORE NOONTIME. THEN...SCATTERED SEVERE SUPERCELLS
ARE EXPECTED TO FORM DURING THE MIDDAY AND EARLY AFTERNOON HOURS
ESPECIALLY IMPACTING EAST CENTRAL AND SOUTH MISSISSIPPI. AT THIS
POINT...THERE WILL BE AN ENHANCED RISK OF TORNADOES...WHICH COULD BE
STRONG...DAMAGING WINDS TO 80 MPH... AND HAIL UP TO THE SIZE OF
BASEBALLS. THE MOST LIKELY TIME FOR THESE STORMS WILL BE FROM NOON TO
800 PM.

THE THREAT OF SEVERE WEATHER WILL END FROM NORTHWEST TO SOUTHEAST
LATE THIS AFTERNOON AND EARLY EVENING AS A COLD FRONT SWEEPS EAST OF
THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED THROUGH EARLY TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

40

In the hours before

Local storm report, Apr 15, 6:51 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     TSTM WND DMG     MINTER CITY             33.75N 90.29W
04/15/2011                   LEFLORE            MS   EMERGENCY MNGR

            A ROOF WAS BLOWN OFF A TRAILER ALONG US HIGHWAY 49E.
            MULTIPLE TREES AND POWER LINES DOWNED...AND FENCES WERE
            DOWNED IN THE AREA.

&&

DL
Local storm report, Apr 15, 6:52 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
652 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     GREENVILLE              33.39N 91.05W
04/15/2011                   WASHINGTON         MS   EMERGENCY MNGR

            SEVERAL TREES DOWNED ACROSS LEFLORE COUNTY

&&

DL
Local storm report, Apr 15, 6:54 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
654 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     GREENWOOD               33.52N 90.19W
04/15/2011                   LEFLORE            MS   EMERGENCY MNGR

            SEVERAL TREES DOWNED ACROSS LEFLORE COUNTY

&&
CORRECTED LOCATION FROM GREENVILLE TO GREENWOOD

DL
Local storm report, Apr 15, 6:58 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND DMG     4 S GLEN ALLAN          32.96N 91.03W
04/15/2011                   ISSAQUENA          MS   LAW ENFORCEMENT

            A ROOF WAS BLOWN OFF A MOBILE HOME

&&

DL
Local storm report, Apr 15, 7:19 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
719 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     GRENADA                 33.78N 89.81W
04/15/2011                   GRENADA            MS   LAW ENFORCEMENT

            A TREE WAS DOWNED ALONG JACKSON AVE...AND A LIGHT POLE
            WAS PARTIALLY LEANING

0700 AM     TSTM WND DMG     3 SSE GRENADA           33.73N 89.79W
04/15/2011                   GRENADA            MS   LAW ENFORCEMENT

            A TREE WAS DOWNED ALONG KOPPERS DR

&&

DL
Local storm report, Apr 15, 7:29 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
729 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     TSTM WND DMG     GRENADA                 33.78N 89.81W
04/15/2011                   GRENADA            MS   EMERGENCY MNGR

            5 TREES DOWN IN THE CITY OF GRENADA...REPORTS ALSO
            STARTING TO COME IN FROM THE COUNTY

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:31 AM CDTSpecial Weather StatementJANBolivar, Washington69 min
Apr 15, 4:14 AM CDTSevere Thunderstorm WarningJANBolivar, Washington61 min
Apr 15, 4:43 AM CDTTornado WarningJANBolivar, Washington47 min
Apr 15, 5:18 AM CDTSevere Thunderstorm WarningJANBolivar, Humphreys, Leflore, Sunflower, Washington42 min
Apr 15, 5:29 AM CDTTornado WarningJANBolivar, Sunflower61 min
Apr 15, 5:30 AM CDTTornado WarningJANWashington30 min
Apr 15, 5:57 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Sharkey and 2 more48 min
Apr 15, 6:11 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington34 min
Apr 15, 6:20 AM CDTTornado WarningJANIssaquena, Sharkey, Washington25 min
Apr 15, 6:41 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Montgomery, Webster and 1 more49 min
Apr 15, 6:46 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey59 min
Apr 15, 6:56 AM CDTTornado WarningJANHolmes, Humphreys, Yazoo64 min
Apr 15, 7:42 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo63 min
Apr 15, 7:50 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston40 min
Apr 15, 8:00 AM CDTFlash Flood WarningJANHolmes, Humphreys, Sharkey, Yazoo5 hr
Apr 15, 8:09 AM CDTTornado WarningJANAttala, Carroll, Holmes, Yazoo66 min
Apr 15, 8:15 AM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster60 min
Apr 15, 8:18 AM CDTSevere Thunderstorm WarningJANHolmes, Yazoo27 min
Apr 15, 8:33 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw57 min
Apr 15, 8:36 AM CDTTornado WarningJANAttala, Holmes54 min
Apr 15, 8:50 AM CDTTornado WarningJANAttala, Carroll, Holmes40 min
Apr 15, 8:54 AM CDTFlash Flood WarningJANAttala, Carroll, Choctaw, Clay, Montgomery, Oktibbeha and 1 more3 hr
Apr 15, 9:18 AM CDTSevere Thunderstorm WarningJANChoctaw, Lowndes, Noxubee, Oktibbeha, Winston42 min
Apr 15, 9:24 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo66 min
Apr 15, 9:34 AM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren56 min
Apr 15, 9:45 AM CDTTornado WarningJANAttala, Holmes60 min
Apr 15, 10:01 AM CDTFlash Flood WarningJANChoctaw, Clay, Lowndes, Noxubee, Oktibbeha, Winston5 hr
Apr 15, 10:03 AM CDTTornado WarningJANHolmes, Humphreys, Yazoo57 min
Apr 15, 10:12 AM CDTSevere Thunderstorm WarningJANHinds, Madison63 min
Apr 15, 10:21 AM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson15 min
Apr 15, 10:26 AM CDTTornado Warning EmergencyJANClaiborne, Hinds, Madison64 min
Apr 15, 10:28 AM CDTSevere Thunderstorm WarningJANClarke47 min
Apr 15, 10:33 AM CDTTornado WarningJANClarke57 min
Apr 15, 10:41 AM CDTTornado WarningJANAttala, Choctaw, Montgomery64 min
Apr 15, 10:42 AM CDTFlash Flood WarningJANHinds, Madison, Rankin2 hr
Apr 15, 10:50 AM CDTTornado WarningJANCarroll, Choctaw, Montgomery31 min
Apr 15, 10:52 AM CDTRiver Flood WarningJANAttala, Holmes14 days
Apr 15, 11:14 AM CDTTornado WarningJANClarke18 min
Apr 15, 11:18 AM CDTTornado WarningJANNoxubee, Oktibbeha, Winston41 min
Apr 15, 11:20 AM CDTTornado Warning EmergencyJANMadison, Rankin39 min
Apr 15, 11:28 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw47 min
Apr 15, 11:42 AM CDTTornado WarningJANClay, Lowndes47 min
Apr 15, 11:46 AM CDTTornado WarningJANAttala, Choctaw33 min
Apr 15, 11:49 AM CDTTornado WarningJANLeake, Scott43 min
Apr 15, 11:55 AM CDTFlash Flood WarningJANAttala, Carroll, Choctaw, Clay, Holmes, Lowndes and 4 more3 hr
Apr 15, 12:09 PM CDTTornado WarningJANOktibbeha51 min
Apr 15, 12:14 PM CDTTornado WarningJANLeake, Neshoba61 min
Apr 15, 12:27 PM CDTTornado WarningJANClaiborne, Copiah, Hinds, Rankin, Simpson63 min
Apr 15, 12:49 PM CDTTornado WarningJANKemper56 min
Apr 15, 12:56 PM CDTTornado WarningJANClay, Lowndes, Oktibbeha43 min
Apr 15, 1:06 PM CDTTornado WarningJANCopiah, Lincoln54 min
Apr 15, 1:12 PM CDTTornado WarningJANRankin, Simpson48 min
Apr 15, 1:26 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson64 min
Apr 15, 1:42 PM CDTTornado WarningJANScott, Smith48 min
Apr 15, 1:46 PM CDTTornado WarningJANKemper, Neshoba59 min
Apr 15, 1:46 PM CDTTornado WarningJANCopiah, Simpson59 min
Apr 15, 1:48 PM CDTTornado WarningJANAttala, Holmes57 min
Apr 15, 2:12 PM CDTTornado WarningJANJasper, Newton63 min
Apr 15, 2:17 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson58 min
Apr 15, 2:23 PM CDTTornado WarningJANJasper, Smith67 min
Apr 15, 2:41 PM CDTTornado Warning EmergencyJANAttala, Choctaw49 min
Apr 15, 2:42 PM CDTTornado WarningJANKemper18 min
Apr 15, 2:48 PM CDTTornado WarningJANLauderdale57 min
Apr 15, 3:05 PM CDTTornado WarningJANClarke, Jasper55 min
Apr 15, 3:11 PM CDTTornado WarningJANOktibbeha64 min
Apr 15, 3:14 PM CDTTornado WarningJANAttala, Choctaw, Winston61 min
Apr 15, 3:15 PM CDTTornado WarningJANClaiborne, Copiah, Jefferson60 min
Apr 15, 3:24 PM CDTSevere Thunderstorm WarningJANFranklin, Lincoln66 min
Apr 15, 3:35 PM CDTSevere Thunderstorm WarningJANHinds40 min
Apr 15, 3:46 PM CDTTornado WarningJANClay, Lowndes59 min
Apr 15, 3:54 PM CDTRiver Flood WarningJANClay68 hr
Apr 15, 3:54 PM CDTRiver Flood WarningJANLowndes3 days
Apr 15, 3:54 PM CDTTornado WarningJANLowndes, Noxubee, Oktibbeha, Winston66 min
Apr 15, 3:55 PM CDTTornado WarningJANSimpson50 min
Apr 15, 3:56 PM CDTTornado WarningJANClarke34 min
Apr 15, 4:11 PM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott32 min
Apr 15, 4:12 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion63 min
Apr 15, 4:24 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Smith51 min
Apr 15, 4:30 PM CDTTornado WarningJANLamar, Marion60 min
Apr 15, 4:35 PM CDTTornado WarningJANJasper, Simpson, Smith55 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.